Any help? I have bitter taste.

I used to it pizza (ham and cheese flavor) before I take medication. It's an antibacterial medication (550 mg) for my tonsillitis. I take it after eating pizza. After a few minuten I taste bitter and it's annoying. I experienced it until now. Does anybody know why this happened? If u can't answer, it's just okay. I'm only conscious and curious.
 WhiteMaggie posted een jaar geleden
next question »

Random Antwoorden

Kragfan1910 said:
It may have had a reaction with a chemical in the pizza. I can't tell u any meer than that without a good understanding of the exact chemical in the medication, and I would need a pharmaceutical degree for that.
select as best answer
posted een jaar geleden 
*
Thanks for the help!
WhiteMaggie posted een jaar geleden
shaneoohmac13 said:
I HAVE NO IDEA BUT TRY SOME CHOCOLATE melk WHEN U TAKE UR MEDICATION AFTER U EAT pizza
select as best answer
 I HAVE NO IDEA BUT TRY SOME CHOCOLATE melk WHEN U TAKE UR MEDICATION AFTER U EAT pizza
posted een jaar geleden 
*
It's a good idea but nothing helps yeah nothing!!
flightFlora posted een jaar geleden
*
OOOH MAN I'AM SORRY 2 HEAR THAT
shaneoohmac13 posted een jaar geleden
*
not me anymore I'm free from tonsils!
flightFlora posted een jaar geleden
flightFlora said:
I have used antibiotics for my tonsils before my operation and I know it taste so so bad
it's normal I mean this happens all the time when u take pills of specially syrup yakk
you'll be fine after few minuten of an uur
select as best answer
posted een jaar geleden 
next question »